# SDR AALA201905019023

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,801 hours, 8,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN ARMED DOOR 2L SHOWED CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE PER AMM 52-22-00-614-002-A.
